# SDR SWIA2020030248880

- Difficulty date: January 11, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL DECK IS CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 409.00+128 AND 559.00.   (C-CHECK) RO 2/27/2020   REWORKED AND REPAIRED LH SILL DECK BETWEEN FS 409+128 AND 559 IAW REO. REFER TO CONTINUE CARD FOR STEPS ACCOMPLISHED. COMPLIED WITH SKY CARD AND FORM M-337.
